# SDR DHL2004755009

- Difficulty date: April 9, 2004
- Submitted: April 12, 2004
- Operation: Air carrier
- Aircraft: N755DH
- Make and model: Boeing 727225
- Aircraft serial: 21857
- Engine: Pwa JT8D15A
- System (JASC): 7312 · Fuel Heater
- Part: O-Ring
- Condition: Leaking
- Location: Oil/Fuel
- Stage of operation: CL
- How discovered: O
- Nature of condition: M
- Precautionary procedure: E

## Discrepancy

ON CLIMBOUT NR 1 OIL TEMPERATURE EXCEEDED 120 DEGREES.  ACCOMPLISHED ABNORMAL PROCEDURES.  NR 1 FUEL HEAT WOULD NOT SHUT OFF.  OIL QUANTITY BEGAN TO DECREASE.  ALL ABNORMALS ACCOMPLISHED.  SECURED NR 1 ENGINE PEAK TEMPERATURE 155 DEGREES FOR 5 MINUTES.  FOUND NR 1 ENGINE FUEL OIL COOLER INLET LINE LEAKING OIL AT B-NUT.  REPLACED O-RING WITH SERVICEABLE P/N: MS9388-016.  MOTORED ENGINE PER JRH 5.2.  NO LEAKS NOTED PER M/M 79-20-01.  NR 1 FUEL HEAT WOULD NOT SHUT OFF.  REMOVED AND REPLACED FUEL DE-ICING AIR VALVE IAW B-727 M/M 73-14-11.  OPERATIONAL CHECKED GOOD.
